Kadar, Z, Martin, PP and Yu, S (2019) On geometrically defined extensions of the Temperley–Lieb category in the Brauer category. Mathematische Zeitschrift, 293 (3-4). pp. 1247-1276. ISSN 0025-5874
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 29 Jan 2019 11:10 |
Last Modified: | 25 Jun 2023 21:41 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00209-019-02246-4 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:141678 |
Download
Filename: Kádár2019_Article_OnGeometricallyDefinedExtensio.pdf
Licence: CC-BY 4.0